# SDR FDEA202109242399

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 282HF
- Condition: Damaged
- Location: Main Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK AT APROX STA 1661 & RBL 103 FLOOR PANEL 282HF INSERTS DAMAGED/   EXFOLIATED (MARKED) FABRICATED NEW FLOOR PANEL PER FEDEX DWG SRZ-25-005
